# SDR CA091002004

- Difficulty date: June 20, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 56,178 hours
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 2660472M2
- Condition: Out Of Tolerance
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART WAS INSTALLED WHEN NOT IN COMPLIANCE WITH AD 2003-11-03 THIS AD EFFECTIVE O3-JULY-03 STATES THAT PN 2660 472M2 MAY NOT BE INSTALLED ON ANY ACFT.
